# SDR DALA2022120807901

- Difficulty date: July 20, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 84,057 hours, 38,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 DURING H2 AND WHILE INSPECTING PER ER/A 540618-14, REV A, SECTION II, A CRACK WAS FOUND IN HOLE #3 OF FR 16 CROSSBEAM SPLICE LHS. CORRECTIVE ACTION: COMPLIED WITH ERA. (2328386)
